# SDR SWAA2020051829303

- Difficulty date: January 28, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING DAMAGED STRINGER CLIP AT STA 500 I; STR 26 R; FOUND DAMAGE TO STRINGER AT SAME LOCATION / REPAIRED S-26R AT STATION 500I IAW EA 20069 IR; AND REPAIR-53-EA-07756
